MAUDE Adverse Event Report: WRIGHT MEDICAL TECHNOLOGY INC INFINITY ADAPTIS TIB SZ3 INFINITY ADAPTIS; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER

WRIGHT MEDICAL TECHNOLOGY INC INFINITY ADAPTIS TIB SZ3 INFINITY ADAPTIS; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Catalog Number 33680003
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Osseointegration Problem (3003)
Health Effect - Clinical Codes Cyst(s) (1800); Joint Dislocation (2374); Inadequate Osseointegration (2646); Implant Pain (4561)
Date of Event 01/22/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device will not be returned as it remains implanted in the patient.When additional information becomes available, it will be provided on a supplemental report.H3 other text : device remains implanted in patient.
 
Event or Problem Description
It was reported that the patient may need to undergo a revision surgery due to a loose/painful tibia implant.If they switch to a stemmed implant on the tibia then the talar component must also be removed as a result.
 
Additional Manufacturer Narrative
The reported event could be confirmed, based on available ct scans and healthcare expert opinion.The device inspection was not possible as the product was not returned for investigation.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.No indications of material, manufacturing or design related problems were found during the investigation.A review of the labeling did not indicate any abnormalities.Upon further investigation of the ct scans by healthcare professionals the following was observed tibial (construct):there is radiolucence and there are large cysts around the tibial tray.The implant is loosened and posteriorly dislocated/migrated proximally.Pe: the pe is not separated from the tibial component.There is no clear sign of loosening or breakage.Talar (construct): the talar component shows radiolucence and the component seems posteriorly dislocated.Therefore, loosening and migration seem likely.Full tar (construct): there is a little chance, that the talar implant was already positioned so far posterior-at least the hcp does not refer to a loosening of the talar component, but in my opinion the component is secondarily dislocated.Based on investigation, the root cause was attributed to a patient related issue.The failure is detected by the radiolucence and large cyst around both tibial and talar components.If device is returned or any further information is provided, the investigation report will be reassessed.
 
Event or Problem Description

Brand Name
INFINITY ADAPTIS TIB SZ3 INFINITY ADAPTIS
Common Device Name
PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
WRIGHT MEDICAL TECHNOLOGY INC
1023 cherry rd
memphis TN 38117
Manufacturer (Section G)
WRIGHT MEDICAL TECHNOLOGY, INC.
11576 memphis arlington rd
arlington TN 38002
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key18722440
Report Number3010667733-2024-00075
Device Sequence Number20284962
Product Code HSN
UDI-Device Identifier00889797069656
UDI-Public00889797069656
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K181557
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number33680003
Device Lot Number1743881
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/22/2024
Supplement Date Received by Manufacturer05/31/2024
Initial Report FDA Received Date02/16/2024
Supplement Report FDA Received Date06/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/04/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale